Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 15, NWS Key West, FL

February 21, 2015

NWS Key West, FL issued this small craft advisory at Feb 21, 2015, 3:01 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2015, 3:01 PM EST (20:01 UTC)
Expired
Feb 22, 2015, 4:15 AM EST
In force
13 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WHUS72 KKEY 212001
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
301 PM EST SAT FEB 21 2015

GMZ033-034-042>044-052>055-072>075-220400-
/O.NEW.KKEY.SC.Y.0015.150221T2001Z-150222T0400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
301 PM EST SAT FEB 21 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE CONTINUES WITH THE SMALL CRAFT ADVISORY
THIS EVENING ACROSS FLORIDA STRAITS...HAWK CHANNEL...AND GULF WATERS
20 TO 60 NM WEST OF MAINLAND MONROE COUNTY.

* WINDS AND WAVES...|SEAS AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE
  FLORIDA STRAITS...ESPECIALLY ACROSS THE GULF STREAM

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

DAF
4 follow-up statements
574 
WHUS72 KKEY 212124
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 PM EST SAT FEB 21 2015

GMZ033-034-212230-
/O.CAN.KKEY.SC.Y.0015.000000T0000Z-150222T0400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
424 PM EST SAT FEB 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR KEYS GULF SIDE WATERS.

$$

GMZ042>044-052>055-072>075-220400-
/O.CON.KKEY.SC.Y.0015.000000T0000Z-150222T0400Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 PM EST SAT FEB 21 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...WINDS WILL BE NEAR 20 KNOTS OVER THE FLORIDA
  STRAITS AND HAWK CHANNEL THIS EVENING...DECREASING STEADILY
  OVERNIGHT. SEAS AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA
  STRAITS...ESPECIALLY ACROSS THE GULF STREAM

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
722 
WHUS72 KKEY 220337
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1037 PM EST SAT FEB 21 2015

GMZ042>044-052>055-072>075-220445-
/O.CON.KKEY.SC.Y.0015.000000T0000Z-150222T0400Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1037 PM EST SAT FEB 21 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...WINDS WILL BE NEAR 20 KNOTS OVER THE FLORIDA
  STRAITS AND HAWK CHANNEL...DECREASING STEADILY OVERNIGHT. SEAS AS
  HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS...ESPECIALLY
  ACROSS THE GULF STREAM

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
697 
WHUS72 KKEY 220356
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1056 PM EST SAT FEB 21 2015

GMZ042>044-052>055-072>075-221000-
/O.EXT.KKEY.SC.Y.0015.000000T0000Z-150222T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1056 PM EST SAT FEB 21 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...WINDS WILL BE NEAR 20 KNOTS OVER THE FLORIDA 
  STRAITS AND HAWK CHANNEL...DECREASING STEADILY OVERNIGHT. SEAS 
  AS HIGH AS 8 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS... 
  ESPECIALLY ACROSS THE GULF STREAM 

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
928 
WHUS72 KKEY 220915
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
415 AM EST SUN FEB 22 2015

GMZ042>044-052>055-072>075-221015-
/O.CAN.KKEY.SC.Y.0015.000000T0000Z-150222T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
415 AM EST SUN FEB 22 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE
ATLANTIC. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE
CAUTION THIS MORNING DUE TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS
OF 15 TO 20 KNOTS. 

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 3:00 PM EST, 1 minute earlier.

Area forecast discussion, Feb 21, 3:00 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
300 PM EST SAT FEB 21 2015

.DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST
AVAILABLE IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF
200 PM CONTINUES TO DEPICT A ZONAL PATTERN IS IN PACE ACROSS THE
SOUTHERN CONUS...GULF OF MEXICO...INCLUDING FLORIDA AND THE FLORIDA
KEYS...WITH LOW AMPLITUDE TROUGHING CONTINUES ACROSS THE NORTHERN
HALF OF THE CONUS.

AT THE SURFACE AND IN THE LOWER LEVELS...AS OF 200 PM...THE 1037 MB
CENTER OF A VERY COLD ANTICYCLONE IS NEAR 40 NORTH 65 WEST.
NEVERTHELESS...SOUTH FLORIDA AND THE FLORIDA KEYS REMAIN BENEATH THE
FAR SOUTHWESTERN PERIPHERY OF THIS RIDGE...BUT BENEATH A HEALTHY
GRADIENT...WITH BREEZY TO WINDY CONDITIONS CONTINUING ACROSS THE
FLORIDA KEYS AND SURROUNDING WATERS INTO THIS AFTERNOON.

.CURRENTLY...AS OF 200 PM...SKIES ARE PARTLY TO MOSTLY CLOUDY ACROSS
THE ISLANDS AND ADJOINING WATERS. TEMPERATURES HAVE MODERATED INTO
THE MIDDLE 70S WITH DEWPOINTS INTO THE LOWER 60S ACROSS THE ISLAND
CHAIN. RADAR DETECTS ISOLATED SHOWERS ACROSS THE FLORIDA STRAITS. C-
MAN STATIONS ARE REGISTERING EAST SOUTHEAST 10 METER WINDS BETWEEN
20 AND 25 KNOTS AND GUSTY WITH 15 TO 20 KNOTS IN FLORIDA BAY AND 15
KNOTS AT SMITH SHOAL LIGHT.

.SHORT TERM...THE LONGWAVE PATTERN APPEARS BY ALL THE LARGE SCALE
MODELS TO REMAIN MAINLY ZONAL ACROSS SOUTH FLORIDA AND THE KEYS IN
THE MID AND UPPER LEVELS. AS THE STRONG ARCTIC RIDGE OVER THE
NORTHWESTERN ATLANTIC SLIDES EASTWARD...EAST TO SOUTHEAST WINDS WILL
SLACKEN APPRECIABLY AFTER MIDNIGHT AND BECOME GENTLE TO MODERATE
SOUTHEASTERLY AFTER MIDNIGHT. MUCH WEAKER SURFACE HIGH PRESSURE
BUILDING ACROSS THE FLORIDA PENINSULA TOMORROW AFTERNOON WILL SLIDE
SOUTHWARD AS IT BIFURCATES...WITH WEAK RIDGING LOCATED OVER THE
ATLANTIC AND EASTERN GULF COAST. BOUNDARY LAYER MOISTURE REMAINS
SLIGHTLY ELEVATED AND GIVEN SUFFICIENT ISENTROPIC LIFT
OVERNIGHT...WILL CONTINUE TO MAINTAIN 20 PERCENT POPS OVERNIGHT.

SUNDAY THROUGH TUESDAY NIGHT...THE WEAKER RIDGING PATTERN TO THE
IMMEDIATE NORTHWEST THRU NORTHEAST OF THE KEYS SEEMS TO DOMINATE.
FORECAST SOUNDINGS ILLUSTRATE BOUNDARY LAYER MOISTURE BETWEEN 1.00
AND 1.25 INCHES THROUGH THE PERIODS WHICH SUPPORTS 10 PERCENT
CHANCES FOR SHOWERS. THE BIGGER ISSUE WILL BE THAT GENTLE WINDS WILL
BACK TO NORTHEAST AND GIVEN SUFFICIENT BOUNDARY LAYER MOISTURE NEAR
THE SURFACE...A CONCERN SUNDAY NIGHT WILL BE LOWER STRATUS AND/OR
FOG. VERY STRONG RIDGING OVER THE MIDWEST MONDAY THROUGH TUESDAY
DOES APPEAR NOW TO BLEED SLIGHTLY DRIER AIR IN THE MIDDLE LEVELS
SOUTHWARDS ACROSS THE KEYS MONDAY NIGHT AND TUESDAY...WITH GENTLE
NORTHEAST WINDS...AND DEWPOINT TEMPERATURES APPEAR TO BE A TAD LOWER
THAN TOMORROW NIGHT...SO CHANCES FOR LOWER CLOUD AND FOG APPEAR TO
LESSEN. ON TUESDAY NIGHT ANOTHER COLD FRONT WILL BE MOVING SLOWLY
SOUTHWARDS TOWARDS THE FLORIDA PENINSULA AND THIS WOULD CLOCK WINDS
MORE SOUTHERLY...ALBEIT LIGHT.

EXTENDED...WEDNESDAY THROUGH SATURDAY...LOOKS AS IF WEAKER
DISTURBANCES IN THE UPPER FLOW WILL MOVE ACROSS THE GULF...BUT A
SURFACE COLD FRONT APPEARS TO BE NORTH OF THE KEYS. GIVEN ITS CLOSE
PROXIMITY...MODELS HAVE WADDLED AROUND WITH WIND DIRECTIONS THRU
THESE PERIODS AND SIGNALS OF FROPA APPEAR TO FAVOR IT NOT
HAPPENING. SO INCREASED LOWER LEVEL MOISTURE AND SLIGHTLY WARMER
TEMPERATURES IN ADVANCE OF THE FRONT WITH LOWER LEVEL CONFLUENT FLOW
AND SLIGHTLY HIGHER MID AND UPPER LEVEL INSTABILITY LEADS CREDENCE
TO THE IDEA OF RAISING POPS TO 20 PERCENT FOR THESE PERIODS.
TEMPERATURES NEAR 80 AND OVERNIGHT LOWER NEAR 70 APPEAR A GOOD
AVERAGE FOR THESE PERIODS.

&&

.MARINE...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH MOST
OF THE EVENING ACROSS HAWK CHANNEL...THE OFFSHORE GULF WATERS...AND
THE FLORIDA STRAITS THIS EVENING...WITH CAUTIONARY HEADLINES
ELSEWHERE. THEN AS THE GRADIENT LOOSENING QUICKLY OVERNIGHT...WINDS
AND SEAS WILL LET DOWN ACCORDINGLY...BUT A SMALL CRAFT FOR SEAS
LOOKS TO STILL BE A POSSIBILITY AFTER MIDNIGHT ACROSS THE STRAITS
GIVEN THE AMOUNT OF LONG PERIOD SWELL. THEREAFTER NO HEADLINES OR
ADVISORIES FOR WINDS AND SEAS THROUGH THE THE WEEK. THE OTHER
ISSUE...HOWEVER...WILL BE PATCHY FOG ACROSS THE COOLER SHALLOWER
WATERS WHICH SEEMS MORE LIKELY SUNDAY NIGHT ACROSS THE FLORIDA
BAY...WATERS INSIDE THE FIVE FATHOM LINE...AND THE OFFSHORE GULF
WATERS. THIS COULD STILL BE AN ISSUE LATER MON OR TUESDAY NIGHT AS
WELL.

&&

.AVIATION...
UNTIL 12Z/22ND...OCCASIONAL VFR CEILINGS ARE LIKELY BASED BETWEEN
4000 AND 5000 FEET WITH ADDITIONAL CLOUD BASES NEAR 3000 FEET CAN BE
EXPECTED. EAST TO SOUTHEAST WINDS OF AROUND 20 KNOTS WILL PREVAIL UP
TO 3000 FEET...BEFORE WINDS SLACKEN APPRECIABLY AND POSSIBLY BACK TO
NORTHEAST AT THE SURFACE AFTER 08Z.

&&

.CLIMATE...
IN 1958...THE DAILY RECORD LOW TEMPERATURE OF 51F WAS LAST RECORDED
IN KEY WEST. TEMPERATURE RECORDS HAVE BEEN KEPT SINCE 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  67  77  69  76 / 20 10 10 10
MARATHON  67  76  69  78 / 20 10 10 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR GMZ033-
     034->044-052>055-072>075 THRU THIS EVENING

&&

PUBLIC/MARINE.........FUTTERMAN
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......CHESSER

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 21, 4:54 AM EST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
454 AM EST SAT FEB 21 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-221000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
454 AM EST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON ON THE
GULF WATER WEST OF SEVEN MILE BRIDGE...HAWK CHANNEL...AND THE FLORIDASTRAITS
DUE TO NORTHEAST TO EAST WINDS 20 TO 25 KNOTS AND GUSTY KNOTS AND
SEAS UP TO 8 FEET IN THE GULF STREAM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BWC

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.